In the first week of the chemo cycle I am on a steroid called Dexeamethodone. You can't just stop taking it without potentially catastrophic impact on your blood pressure, so the dose reduces at the end of the week. The reducing dose does your head in. Uncontrollable mood swings/anger, total lack of concentration, tunnel vision. Add to that the increasing nausea from the chemo and the fatigue and it is pretty grotty this weekend. Managed a few jobs around the garden yesterday morning, but nothing much, other than that I have moped around in the office and on the sofa.
Chemohead is very strange. I decided this morning that I should sort out my 2013 accounts, close down my business from the end of December, get the accounts finalised and sort out my tax liabilities. Sat down in front of the computer, opened up my accounts spreadsheet and found out I finalised all my accounts on 3rd Jan 2013! That was in the first regime of chemo, about cycle 7. I don't remember doing it, a quick look says I have got it all right, so I am going to get them off to the accountant and see what I owe the revenue. Hopefully they will owe me as I have paid some on account I think.
Tried to fill in a form from my pensions company yesterday, but I didn't understand the questions they were asking. Why do people who have technical language put it in documents they send to their customers? What is a drawdown amount? How do I know how much my pension is worth, that's what I asked them! It's even worse with chemohead and steroid withdrawl. Got angry with it and filled in the wrong box.
Saturday morning I noticed I had forgotten to re-order my blood pressure drugs and they will run out on Monday. That is the first time I have done that in about 10 years of taking them. It drove me to tears, really angry with myself, bloody steroid withdrawl.
Lets hope things improve in week 2.